# SDR FDEA202010282683

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 143T8436Y3
- Condition: Worn
- Location: Bs 632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUTOUT AFT EDGE LOWER SEAL DEPRESSOR IS DEFORMED.  REMOVED AND REPLACED SEAL DEPRESSOR, IAW B767 SRM 51-40-02 AND BOEING DWG 143T8414 REV G.
